# SDR CALA2022090502276

- Difficulty date: September 5, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A300*
- Aircraft serial: 858
- Aircraft time: 73,525 hours, 31,415 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 CREW REPORTS FUEL CAP MISSING CREW APPLIED CDL 28A. FUEL CAP MISSING PER CDL.  INSTALLED FUEL CAP UNDER R/H WING. OPS GOOD.
